# SDR DL738070493

- Difficulty date: May 4, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 29665
- Aircraft time: 18,977 hours, 7,971 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A325032
- Condition: Damaged
- Location: Fs 500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE WAS STRUCK BY A TRUCK TEARING A LARGE HOLE IN THE SKIN AND BREAKING A FRAME AND STRINGERS.  THE DAMAGED SKIN, STRINGER, AND FRAME WERE CUT OUT AND REPAIR DOUBLERS AND ANGLES WERE INSTALLED.
